MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE
Catalog Number AR-1655PS
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.At this time, it cannot be determined how the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned.Device history record review revealed nothing relevant to this event.This is the first complaint of this type for this part/lot combination.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Unknown device disposition.
 
Event or Problem Description
It was originally reported that the patient underwent an ac joint reconstruction on the right shoulder.The patient scheduled an appointment with his surgeon to identify something "funny" in his shoulder.The surgeon was able to remove some screws and the suture from the surgery.The surgeon plans on going in with a scope to clean out the patient's shoulder.Original part number information was not known at time of report and has been requested.Additional information received (b)(6) 2017: original date of implant ac joint reconstruction surgery was (b)(6) 2015.Part ar-1655ps, lot 1257190, qty 2 were implanted during the 2015 procedure.The suture and screw that were removed from the patient were removed in the surgeon's office.Surgeon was able to pull the suture out along with the screw himself after making a small incision.Only one screw is known to have been removed.The surgeon has decided not to schedule another procedure, as the patient has not returned complaining of any pain.

Brand Name
TENODESIS SCREW, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6607847
Report Number1220246-2017-00185
Device Sequence Number13509330
Product Code HWC
UDI-Device Identifier00888867020504
UDI-Public00888867020504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Catalogue NumberAR-1655PS
Device Lot Number1257190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;